米国で病院に行ったときに服用中の薬を説明するのって結構煩わしいですよね。カタカナの成分の場合にはそれを読めばなんとかなることもあれば、日本語になっている部分もあるので製薬・医療系に従事していない人には難しいエリアでもあります。
目次
パブロンゴールドA (Pabron Gold A)
風邪気味の時に飲むようにしている薬ですが、アセトアミノフェン以外、英語で何と説明するのか読み方すらわかりませんでした。

成分 (1包 0.96g 中) Active Ingredients (in 1 packet 0.96g)
Name (日本語) | English Name | |
グアイフェネシン | Guaifenesin | 60mg |
ジヒドロコデインリン酸塩 | Dihydrocodeine Phosphate | 8mg |
dl-メチルエフェドリン塩酸塩 | dl-Methylephedrine Hydrochloride | 20mg |
アセトアミノフェン | Acetaminophen | 300mg |
クロルフェニラミンマレイン酸塩 | Chlorpheniramine Maleate | 2.5mg |
無水カフェイン | Anhydrous Caffeine | 25mg |
リボフラビン (ビタミンB2) | Riboflavin (Vitamin B2) | 4mg |
効能 Effect
- グアイフェネシン / Guaifenesin: Expectorant – Loosens and thins mucus to help clear phlegm
- ジヒドロコデインリン酸塩 / Dihydrocodeine Phosphate: Antitussive – Suppresses cough by acting on the central nervous system
- dl-メチルエフェドリン塩酸塩 / dl-Methylephedrine Hydrochloride: Bronchodilator and mild stimulant – Eases breathing and reduces coughing
- アセトアミノフェン / Acetaminophen: Analgesic and antipyretic – Relieves pain and reduces fever
- クロルフェニラミンマレイン酸塩 / Chlorpheniramine Maleate: Antihistamine – Reduces sneezing, runny nose, and allergy-like symptoms
- 無水カフェイン / Anhydrous Caffeine: Central nervous stimulant – Enhances the effects of other ingredients and reduces drowsiness
- リボフラビン (ビタミンB2) / Riboflavin (Vitamin B2): Supports metabolism – Helps reduce fatigue and maintains skin/mucosal health
ベンザブロックL (Benza Block L)
成分 (1日服用6錠中) Active Ingredients (per day 6 tablets)
Name (日本語) | English Name | |
イブプロフェン | Ibuprofen | 450mg |
塩酸プソイドエフェドリン | Pseudoephedrine Hydrochloride | 135mg |
クロルフェニラミンマレイン酸塩 | Chlorpheniramine Maleate | 7.5mg |
ジヒドロコデインリン酸塩 | Dihydrocodeine Phosphate | 24mg |
無水カフェイン | Anhydrous Caffeine | 75mg |
効能 Effect
- イブプロフェン / Ibuprofen: Relieves sore throat and fever through antipyretic and analgesic effects. (解熱・鎮痛作用により、のどの痛みや発熱を緩和します。)
- 塩酸プソイドエフェドリン / Pseudoephedrine Hydrochloride: Alleviates nasal congestion by reducing swelling in nasal membranes. (鼻粘膜の充血を抑え、鼻づまりを緩和します。)
- 塩酸プソイドエフェドリン / Pseudoephedrine Hydrochloride: Relieves runny nose and sneezing through antihistamine effects. (抗ヒスタミン作用により、鼻水やくしゃみを緩和します。)
- ジヒドロコデインリン酸塩 / Dihydrocodeine Phosphate: Suppresses cough by acting on the cough center in the brain. (せき中枢に作用し、せきを緩和します。)
- 無水カフェイン / Anhydrous Caffeine: Relieves headache and enhances the effect of pain relievers. (頭痛を和らげ、他の鎮痛成分の効果を高めます。)
ベンザブロックL (Benza Block S)
成分 (1日服用6錠中) Active Ingredients (per day 6 tablets)
Name (日本語) | English Name | | Effect (効能) | Functions/Effect |
アセトアミノフェン | Acetaminophen | 900mg | 解熱・鎮痛作用により、発熱や頭痛、のどの痛みを緩和します。 | Relieves fever, headache, and sore throat through antipyretic and analgesic effects. |
ヨウ化イソプロパミド | Isopropamide Iodide | 6mg | 鼻汁の分泌を抑え、鼻水を緩和します。 | Suppresses nasal secretion to alleviate runny nose. |
d-クロルフェニラミンマレイン酸塩 | d-Chlorpheniramine Maleate | 3.5mg | 抗ヒスタミン作用により、鼻水やくしゃみを緩和します。 | Relieves runny nose and sneezing through antihistamine effects. |
トラネキサム酸 | Tranexamic Acid | 420mg | 粘膜の炎症を抑え、のどの痛みを緩和します。 | Reduces mucosal inflammation to relieve sore throat. |
ジヒドロコデインリン酸塩 | Dihydrocodeine Phosphate | 24mg | せき中枢に作用し、せきを緩和します。 | Suppresses cough by acting on the cough center in the brain. |
dl-メチルエフェドリン塩酸塩 | dl-Methylephedrine Hydrochloride | 60mg | 気管支を拡張し、せきを緩和します。 | Dilates bronchial tubes to relieve cough. |
無水カフェイン | Anhydrous Caffeine | 75mg | 頭痛を和らげ、他の鎮痛成分の効果を高めます。 | Relieves headache and enhances the effect of pain relievers. |
ヘスペリジン (ビタミンPの一種) | Hesperidin | 90mg | ビタミンPの一種で、毛細血管を強化し、抗炎症作用があります。 | A type of vitamin P that strengthens capillaries and has anti-inflammatory effects. |